JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EVOLUTION EQUATIONS ASSOCIATED WITH TIME{DEPENDENT SUBDIFFERENTIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EVOLUTION EQUATIONS ASSOCIATED WITH TIME{DEPENDENT SUBDIFFERENTIALS
Shin, Ki-Yeon; Jeong, Jin-Gyo;
  PDF(new window)
 Abstract
In this paper we study the solvability of parabolic equations governed by the difference of time dependent subdifferential and time independent subdifferential in reflexive Banach spaces.
 Keywords
Cauchy problem;time dependent subdifferential;reflexive Banach space;
 Language
English
 Cited by
 References
1.
R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.

2.
G. Akagi, Doubly nonlinear evolution equations governed by time-dependent subdiffer-entials in reflexive Banach spaces, J. Differential Equations 231 (2006), no. 1, 32-56. crossref(new window)

3.
G. Akagi and M. Otani, Evolution inclusions governed by the difference of two sub-differentials in reflexive Banach spaces, J. Differential Equations 209 (2005), no. 2, 392-415. crossref(new window)

4.
G. Akagi and M. Otani, Time-dependent constraint problems arising from macroscopic critical-state models for type-II superconductivity and their approximations, Adv. Math. Sci. Appl. 14 (2004), no. 2, 683-712.

5.
V. Barbu, Nonlinear Semigroups and Differential Equations in Banach Spaces, Noord-hoff Intl. Publ., Leyden, 1976.

6.
H. Brezis, Operateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, Math. Studies, Vol. 5, North-Holland, Amsterdam/New York, 1973.

7.
H. Ishii, Asymptotic stability and blowing up of solutions of some nonlinear equations, J. Differential Equations 26 (1977), no. 2, 291-319. crossref(new window)

8.
N. Kenmochi, Some nonlinear parabolic variational inequalities, Israel J. Math. 22 (1975), no. 3-4, 304-331. crossref(new window)

9.
Y. Koi and J. Watanabe, On nonlinear evolution equations with a difference term of subdifferentials, Proc. Japan Acad. 52 (1976), no. 8, 413-416. crossref(new window)

10.
J. L. Lions, Quelques methodes de resolution des problemes aux limites non lineaires, Dunod; Gauthier-Villars, Paris 1969.

11.
M. Otani, Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, J. Differential Equations 46 (1982), no. 2, 268-299. crossref(new window)